Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Pacemaker installed, get frequent headaches and migraines. What could be causing this?

HI, MY NAME IS SUSAN AND I M 58 YEARS OLD AND HAD A PACEMAKER PUT IN LAST AUGUST. A SIMPLE PROCEDURE TURNED INTO ALMOST A DEATH FOR ME AND HAD A DRAIN PUT IN AND IN CCU FOR 5 DAYS. I DO NOT KNOW IF IT S RELATED OR NOT BUT NOW MY RESTING PULSE IS 72 AVERAGE AND HIGH AVERAGE OF 100. I AM 5 4 AND WEIGH 112 LBS. I AM GETTING MORE FREQUENT HEADACHES AND MIGRAINES. WHAT DO YOU THINK MAY BE THE CAUSE OF THIS? I NEVER SMOKED AND AM OCCASIONAL DRINKER. THANK YOU
Asked On : Tue, 19 Feb 2013
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
General & Family Physician 's  Response
Thank you for your question .
First of all it sounds as though your pacemaker is working well. I do not think this has a direct impact on your headache .
You need to consult a doctor to examine you for the multiple reasons for headache , way to many to mention here. It is important to decide whether these are migraines you are getting , as the treatment is very specific and differs from other forms of headache . Headaches should always be taken seriously until properly diagnosed as there are sinister causes of headaches.
Answered: Tue, 19 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor